# SDR SWAA2023121524136

- Difficulty date: November 22, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RIGHT TRANS-ANGLE CORRODED STA 500A TO 500E+10<[01] WORKED CORROSION ON RT ANGLE PER SRM 51-10-02; REMOVED .020 MATERIAL. REWORKED AREA OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] REMOVED R/H TRANSITION ANGLE ASSY PN 143A7501-188 PER AMM 51-40-02.;[03] REMOVED BAFFLE AT 500E- 500F PER SRM 51-40-02.;[04] R&R BAFFLE AT LOCATION 500E-500F. DRILLED PER SRM 51-40-05; AND INSTALLED PER SRM 51-40-02;[05] PARTS INFO ONLY;[06] CW INSPECTION OF STEP #4.;[07] DRILLED NEW TRANS ANGLE PER SRM 51-40-05; AND COUNTERSINK PER SRM 51-40-08;[08] STEP # 7 OK TO INSTALL RH TRANSITION ANGLE.;[09] INSTALLED NEW TRANS ANGLE PER SRM 51-40-02;[10] C/W INSPECTION
